Mombu the Medicine Forum sponsored links

Go Back   Mombu the Medicine Forum > Medicine > Question About Methadone (opiate methadone oxycodone percocet pseudoephedrine)
User Name
Password
REGISTER NOW! Mark Forums Read

sponsored links


Reply
 
1 3rd August 04:14
dilaudid
External User
 
Posts: 1
Default Question About Methadone (opiate methadone oxycodone percocet pseudoephedrine)


Averaging your dosage of methadone equals about 72 mg per day. the
equivalent Oxycodone dosage is 180mg for chronic methadone use verses
acute [which equates to about 72mg of Oxycodone (oral)] . This excludes
any cross tolerance factor and is very dangerous for use as a guideline
unless opiate tolerance is well established in which case by my best
estimate you could wait two days and feel significant effects of the
Oxycodone (depending on how you felt on the methadone which conceivably
could just keep the tip of withdrawals away meaning no significant effects
were felt in which case the oxycodone would likely remain in the same
category (i.e. useless).

There is the possibility of potentiating the Oxycodone with say two
pseudoephedrine Hcl (60mg) and a caffeine pill 100mg. his could even out
the odds a bit. The calculator enclosed below will doubtlessly come in
handy while you still remain in the euphoric effects stage of your opiate
experience. At some point it really won't matter if you check dosages as
none of them will expose you to any danger (or euphoria).

Perhaps the Tagamet is doing the same thing the pseudoephedrine is. The
caffeine will definitely help but you are hammering your liver with the
acetaminophen which is just horrendous. Two things come to mind. Don't
fluctuate the methadone dosage throughout the week EVER!. Always graduate
to a slightly larger dose towards the end (when in doubt take of of the
adjunct potentiators (Tagamet, pseudoephedrine, or caffeine) instead of
additional methodone. Second, if at all possible mix the two methadone and
percocet to get the synergistic effects of both which will likely do
better than either apart thus improving the high for the duration of days
rather than two different drugs on alternative days which fails to get the
corresponding effects in addition to the singular effects.

The idea scenario is like a bait and switch game. Feed your liver one
thing and while it is busy processing that, give it something else
altogether. the resulting effect is both chemicals get through because the
liver can't address both of them at once and therefore more of each gets
into your system.

Don't do any of the recommendations above if you care to last a long time.
Better yet see your physician and tell him you've been having thoughts
similar to those above and you would like some help so that you can stay
away from these types of temptations. Your mother will love you all the
better for it.


http://www.globalrph.com/narcotic.cgi
  Reply With Quote


  sponsored links


Reply


Thread Tools
Display Modes




Copyright © 2006 SmartyDevil.com - Dies Mies Jeschet Boenedoesef Douvema Enitemaus -
666